MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 REACT CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

MICRO THERAPEUTICS, INC. DBA EV3 REACT CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Model Number REACT-68
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 04/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
On (b)(6) 2025, (b)(6) x2 (hcp, for, sdy): medtronic received information that a patient treated with a react-68 catheter and s olitaire sfr4 stent had complications. during the procedure, there was distal embolization within the same vascular territory immediately after the procedure, the nihss score improved from 15 to 12, and further improved to 7 two days later.No specific action was taken after a brain ct angiography was performed the day after the procedure.Patient details: mrs score: 0, nihss score: 15.  pre-procedure mtici score: 0.Final post-procedure mtici score: 2b. no actions were taken.The event resolved on (b)(6) 2025.The event had a causal relationship to the study procedure and possibly related to react and solitaire.
 
Event or Problem Description
Additional information received reported causality assessment provided as: possible related to procedure, not related to devices, not related to disease under study, not related to underlying condition or disease, the rationale for the relationship to system or procedure: it seems the thrombus was dislodged and migrated during removal.
 
Additional Manufacturer Narrative

Brand Name
REACT CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22208746
Report Number2029214-2025-01376
Device Sequence Number8659657
Product Code QJP
UDI-Device Identifier00847536041967
UDI-Public(01)00847536041967(17)251119(10)B664602
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K180715
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/19/2025
Device Model NumberREACT-68
Device Catalogue NumberREACT-68
Device Lot NumberB664602
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer06/18/2025
Initial Report FDA Received Date06/15/2025
Supplement Report FDA Received Date07/14/2025
Date Device Manufactured12/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale